# SDR WRLA2009171

- Difficulty date: June 16, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N136WA
- Make and model: Doug DC-10-30
- Aircraft serial: 47844
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN RME INSP/MX FOUND LT HORIZONTAL I/B LEADING EDGE SKIN GOUGED.  MEASURED GOUGE AND FOUND TO BE OUT OF LIMITS.  REMOVED L/E SEGMENT.  REMOVED DAMAGE AND REPAIRED.  REINSTALLED L/E SEGMENT.  ALL WORK DONE IAW DC-10 SRM 55-00-01 & 55-20-01.
